| Model Number |
8888266148E |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported they have tried every which way to remove the ar valve, and it is not budging.This is straight out of the package.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.One device was received for investigation.The device was evaluated, and the reported condition was not observed.Based on all available information, the root cause of the reported condition could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.